Edinburgh Research Explorer

Modulation spaces with scaling symmetry

Research output: Contribution to journalArticle

Related Edinburgh Organisations

Open Access permissions

Open

Documents

  • Download as Adobe PDF

    Accepted author manuscript, 324 KB, PDF document

    Licence: Creative Commons: Attribution-NonCommercial-NoDerivatives (CC BY-NC-ND)

https://arxiv.org/abs/1806.08587
Original languageEnglish
Pages (from-to)496–507
Number of pages12
JournalApplied and Computational Harmonic Analysis
Volume48
Issue number1
Early online date24 Apr 2019
DOIs
Publication statusPublished - 31 Jan 2020

Abstract

We indicate how to construct a family of modulation spaces that have a scaling symmetry. We also illustrate the behavior of the Schrödinger multiplier on such function spaces.

    Research areas

  • Modulation spaces, Besov spaces, modulation symmetry, dilation symmetry, Schrödinger multiplier

Download statistics

No data available

ID: 82518591